International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 129 | Views: 258

Research Paper | Statistics | United States of America | Volume 4 Issue 2, February 2015


A New Method for Construction of MV-optimal Generalized Group Divisible Designs with two Groups

D. K. Ghosh [4] | Sreejith V. | A. Thannippara | S. C. Bagui


Abstract: In this article, we consider the construction of generalized group divisible designs with two groups (GGDD (2)) from balanced incomplete block designs (BIBD). We also discuss MV-optimality of these designs.


Keywords: Balanced Incomplete Block Design BIBD, Group Divisible Design GDD, Generalized Group Divisible Design GGDD, MV-optimality


Edition: Volume 4 Issue 2, February 2015,


Pages: 27 - 30


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top